# SDR SIMA201116101

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 28,368 hours, 27,083 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32248001
- Part serial: 104021601020046
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3457 MAINTENANCE REPORTED, ARRIVING AT THE AIRCRAFT FOUND BATTERIES NR 1 AND NR 2 ON AUTO.  THE GROUND POWER UNIT WAS AVAILABLE BUT NOT SELECTED.  A STRONG "ACRID" ODOR WAS PRESENT.  SHEDS OVRD, EMERGENCY LIGHTS ARMED AND ILLUMINATED FUEL PUMPS ON, APU SWITCH ON WITH THE AUXILIARY POWER UNIT NOT RUNNING SBY ATT UN-CAGGED, S/B SIGN ON.  THE BATTERIES APPEARED TO BE DEAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE NR 1 & NR 2 BATTERIES IAW EMB-145 WORK CARD 24-600-00.  THE OPERATIONAL CHECK WAS OK AS PER AMM 24-36-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
